# SDR SCNA01313

- Difficulty date: December 29, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE SEAT TRACK FROM STA 440 TO 480 RBL 45.  REMOVED CORROSION IAW B727 SRM 511006. REMOVED SEAT TRACK IAW B727 SRM 513002.  FABRICATED NEW SEAT TRACK FROM BAC 1520792 7075 T6 PER SAMPLE.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 513002.
